MAUDE Adverse Event Report: DENTSPLY LLC V3 RING NARROW (YELLOW) 2 PACK; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC V3 RING NARROW (YELLOW) 2 PACK; INSTRUMENTS, DENTAL HAND
Catalog Number 403343
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that v3 ring narrow (yellow) 2 pack broke during use.No injury.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Failure mode - broken product.Root cause - not determined.Conclusion code - indeterminable.10-21-2024: dhr for item# 403343 batch# 07150828 has been pulled, reviewed, and attached to this case.Dhr review did not indicate any production issues while packaging/labeling the v3 ring narrow (yellow) 2 pack.Work order (b)(4) is the packaging work order which utilized 2 over-molding of the springs to rings production work orders/runs item# (b)(4) batches 06849803 (v5 ring narrow ¿ triodent; mfg 06-2023) & 06849804 (v5 ring narrow ¿ triodent; mfg 06-2023).The over-molding work orders is only to mold the tynes to the spring.Dhr review for both overmolding work orders did not indicate any production issues, nor any comments noted with all inspections performed and deemed acceptable by the operator(s) and quality as per 0290-ip-7.5-60-58.(nwv).10-21-2024: final packaging product retains are not kept as per normal procedure.Ring over-molding retain from item# 220003 batches 06849803 & 06849804 were pulled, reviewed, and deemed acceptable as per 0290-ip-7.5-60-58 and meet all form/fit/function.(nwv).

Brand Name
V3 RING NARROW (YELLOW) 2 PACK
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19928253
Report Number2515379-2024-00038
Device Sequence Number12820615
Product Code DZN
UDI-Device IdentifierD002659900V1
UDI-PublicD002659900V1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number403343
Device Lot Number07150828
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date08/07/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown